replacementparts: Smiling dragon, optimism, bright (Default)
Yesterday I saw my Kaiser PCP for the first time. I was worried that I wouldn't get to see him because there's some delay on my insurance coverage decision. Instead I got to name my own copay amount, with the plan that once it got sorted out and they knew what the amount was supposed to be they'd either bill me or issue a refund as needed.

Kaiser is pretty awesome, actually.

Dr. Whitehill was super patient with all my questions and got me the Endo referral I needed, as well as getting me more T right away, and upping my dose to the 'normal' amount. I was taking 100mg/2weeks, now I'll be at 200mg/2weeks. I suppose Dimensions just never got me up to the full dose because I was there for such a brief time before aging out. An Endo up in Sacramento called me an hour or two later and we talked about setting up an appointment once my coverage with Kaiser gets sorted out, and to get my blood labs done at a particular timing with my shot dosage before that appointment, and approving my dose increase and everything.

As soon as I mentioned to the nurse getting my vitals for my appointment that I was there for trans stuff, she asked if I had a preferred name, and wrote it into the chart. Dr. Whitehill came in soon after, using Seth, and both he and the Endo on the phone later seemed very knowledgeable about HRT and trans issues.

So... I'm still a bit nervous about Kaiser's decision insurance-coverage-wise. It seems weird that they haven't made an official decision yet. But I have T to last me at least 4 months at my current dose now, so that, at least, is a huge weight off my shoulders. Worst-case scenario I'm denied and have to pay out of pocket for that doc visit. I already paid for the T out of pocket, though they'll reimburse if/when coverage kicks in.

I took my first shot with a full ml of T earlier this evening. Somehow a full ml is a lot more than 1/2ml. I mean that sounds obvious but when you're shooting it into your leg you become hyper aware of this mass of liquid that you're just sending in there. I hadn't previously felt like there was an awkward liquidy blob in my leg after a shot. I'll get used to it, I'm sure. I'm also hoping the increased dose helps with some energy/motivation/irritability issues I've been feeling lately. Go go hormone imbalances, yeah.

Looking forward to having an endo who will do tests and make sure my levels are right. =I

-----
ps I got my first ever hiv test, which came back negative. Much rejoicing.

Profile

replacementparts: Smiling dragon, optimism, bright (Default)
Seth

February 2013

S M T W T F S
     12
3456789
10111213141516
171819202122 23
2425262728  

Syndicate

RSS Atom

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Aug. 18th, 2017 05:08 am
Powered by Dreamwidth Studios